Toggle Main Menu Toggle Search

Open Access padlockePrints

Biflatness of l1-semilattice algebras

Lookup NU author(s): Yemon Choi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We show that if L is a semilattice then the l1-convolution algebra of L is biflat precisely when L is "uniformly locally finite". Our proof technique shows in passing that if this convolution algebra is biflat then it is isomorphic as a Banach algebra to the Banach space l1(L) equipped with pointwise multiplication. At the end we sketch how these techniques may be extended to prove an analogous characterisation of biflatness for Clifford semigroup algebras. © 2007 Springer.

Publication metadata

Author(s): Choi Y

Publication type: Article

Publication status: Published

Journal: Semigroup Forum

Year: 2007

Volume: 75

Issue: 2

Pages: 253-271

Print publication date: 01/10/2007

ISSN (print): 0037-1912

ISSN (electronic): 1432-2137

Publisher: Springer


DOI: 10.1007/s00233-007-0730-x


Altmetrics provided by Altmetric